MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-34US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id {d-evprop34}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable} product id {evolutpro-29}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date: {(b)(6) 2026}, explant date: {n/a} select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a 29 millimeter (mm) transcatheter aortic valve, the valve dislodged.Subsequently, the valve was snared into the sinotubular junction (stj), and a 34 mm valve was implanted valve-in-valve.An additional valve was implanted in the ascending aortic arch in order to secure the 34 mm valve.
 
Additional Manufacturer Narrative
Upon review, there was no evidence to suggest the device caused or contributed to a death or serious injury.It was reported that the 34mm valve was implanted to stabalize the dislodged 29mm valve.There was no allegation against the 34mm valve.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.Corrected data: h8.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that a pre-implant balloon dilation was not performed.A non-medtronic guidewire was used for the procedure.The patient's anatomy had mild calcification and a large annulus, making anchoring difficult.The first valve deployment starting point was at the bottom of the pigtail catheter.Prior to dislodgement, the depth was approximately 0 mm on the non-coronary cusp (ncc).After dislodgement, the depth on the ncc was at least 20 mm with significant perivalvular leak and a persistent decrease in blood pressure.Subsequently, a third valve was implanted, primarily due to the severe dislodgement of the 29 mm valve in the ascending aorta, which was unable to anchor and continuously rotated, posing a high risk of dissection.Therefore, after detailed measurement, a 34 mm valve was implanted as an intra-valvular prosthesis within the 29 mm valve to stabilize the dislodged 29 mm va lve.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24714683
Report Number9617601-2026-02084
Device Sequence Number17574384
Product Code NPT
UDI-Device Identifier00763000211158
UDI-Public(01)00763000211158(17)270624
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-34US
Device Catalogue NumberEVPROPLUS-34US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by ManufacturerNot provided
03/31/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date03/31/2026
04/02/2026
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale